The generalized Moore-Penrose inverse

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

We define the generalized Moore-Penrose inverse and give necessary and sufficient conditions for its existence over an integral domain. We also prove its uniqueness and give a formula for it which leads us towards a "generalized Cramer's rule" to find the generalized Moore-Penrose solution.

Original languageEnglish
Pages (from-to)59-69
Number of pages11
JournalLinear Algebra and Its Applications
Volume165
Issue numberC
DOIs
Publication statusPublished - 01-03-1992

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis

Fingerprint Dive into the research topics of 'The generalized Moore-Penrose inverse'. Together they form a unique fingerprint.

  • Cite this